MAUDE Adverse Event Report: DATEX-OHMEDA, INC. AESPIRE; ANESTHESIA GAS MACHINE

DATEX-OHMEDA, INC. AESPIRE; ANESTHESIA GAS MACHINE
Model Number VIEW
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ge healthcare¿s investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.Block a: no report of patient involvement.Legal manufacturer: hcs madison - 3030 ohmeda dr, usa madison, wi 53718.
 
Event or Problem Description
It was reported that there was an error during pre-use checkout resulting in potential over delivery of pressure.There was no patient involvement.
 
Additional Manufacturer Narrative
A ge healthcare service representative performed a checkout of the system and confirmed the reported issue.Moisture was removed the tubing to resolve the issue.

Brand Name
AESPIRE
Common Device Name
ANESTHESIA GAS MACHINE
Manufacturer (Section D)
DATEX-OHMEDA, INC.
3030 ohmeda dr,
madison, WI 53718
Manufacturer (Section G)
DATEX-OHMEDA, INC.
3030 ohmeda dr,
madison, WI 53718
Manufacturer Contact
michaela moore
3030 ohmeda drive
madison, WI 53718
MDR Report Key24766869
Report Number2112667-2026-02217
Device Sequence Number10276171
Product Code BSZ
UDI-Device Identifier00840682102285
UDI-Public(01)00840682102285(11)161013
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K172045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVIEW
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown